# SDR R61A201912211426

- Difficulty date: December 9, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N403YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000365
- Aircraft time: 17,130 hours, 11,475 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 17005347403
- Condition: Cracked
- Location: Fwd Press Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** FWD FUSELAGE PRESSURE BULKHEAD UNDER RADOME, CRACKS FOUND AT BOTH SUPPORT RADAR QTY 2. BOTH SUPPORT RADAR IN FUSELAGE PRESSURE BULKHEAD REPLACED IAW SRM 51-43-01 & 51-41-01. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
